# SDR 95ZZZX4099

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5756N
- Make and model: Bell 206L-1
- Aircraft serial: 45546
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Paint Peel
- Location: Blade Tip
- Part time: 294 hours
- Component: 206011810125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND PAINT PEELING OFF BLADE.  SUSPECT CAUSE - POOR PREPARATION BEFORE PAINTING.
